# SDR FDEA201110284682

- Difficulty date: October 28, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 1220, RBL 24.75 UPPER LOBES GOUGED.  GOUGE BLENDED IAW SRM 51-10-02, FOUND OUT OF LIMITS IAW SRM 53-00-52 FIG 101, DETAIL I, PG 102.  ORIGINAL MATERIAL 0.145 LOSS 0.024 REMAINING 0.021.  REMOVED SEAT TRACK IAW SRM 51-40-02, FABRICATED NEW SEAT TRACK  IAW SRM 53-60-52, FIG 1, PAGE 2.  LOCATED AND DRILLED IAW SRM 51-40-05 & 51-10-02.  INSTALLED IAW SRM 51-40-02.  MAJOR REPAIR.
